NUR 120 Pharmacotherapy of Neoplasia & Chemotherapy Side Effects Discussion

Phil Rosenthal is a 25-year old man who has recently begun chemotherapy at the local oncology center for treatment of Hodgkin’s lymphoma. He has tolerated the chemotherapy fairly well, but has experienced mild, daily nausea with occasional vomiting, usually controlled by granisetron (Kytril). His main concern is the fatigue he experiences and the impact it has on his work as a computer science engineer. He also admits that he has been experiencing anorexia and “just doesn’t feel like eating much,” something which may be contributing to his fatigue. He has lost 2 kg (more than 4 lbs) since his last clinic visit 2 weeks ago.

This activity contains 2 questions:

  1. If you were Phil’s nurse, how might you manage his chemotherapy-related nausea and anorexia?
  2. What suggestions might assist Phil in managing his fatigue?

Solution:

15% off for this assignment.

Our Prices Start at $11.99. As Our First Client, Use Coupon Code GET15 to claim 15% Discount This Month!!

Why US?

100% Confidentiality

Information about customers is confidential and never disclosed to third parties.

Timely Delivery

No missed deadlines – 97% of assignments are completed in time.

Original Writing

We complete all papers from scratch. You can get a plagiarism report.

Money Back

If you are convinced that our writer has not followed your requirements, feel free to ask for a refund.

× How can I help you?